# SDR ASOA2014020509863

- Difficulty date: January 7, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,048 hours, 33,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 409+128, FLOOR SUPPORT VERTICAL POST LBL 18 OTBD SIDE HAS A CRACK INDICATION .2" IN LENGTH. FAILED NDT INSPECTION.  REMOVED POST IAW SRM 51-42-06 AND 51-42-21.  INSTALLED IAW REO 601R-53-41-889.
